# SDR UALA2012101905976

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,149 hours, 7,116 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150211
- Part serial: PHO113
- Condition: Damaged
- Location: Rt Blg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR RETRACT ACTUATOR PISTON THREADED END WHERE ROD END ATTACHES HAS A GAP AND IS MISSING THREADS (THREADED MATERIAL FELL INSIDE ROD END).  DEPRESSURIZED HYD NR 1, 4 SYSTEM.  DISCONNECTED 3 LINES FROM BODY ACTUATOR.  CAPPED LINES.  COMPLETED REMOVAL & INSTALLED ACTUATOR PER MM.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.
